Display Settings:

Format

Send to:

Choose Destination
See comment in PubMed Commons below
Ugeskr Laeger. 2010 Feb 22;172(8):635.

[Laptop-thighs--laptop-induced erythema ab igne].

[Article in Danish]

Author information

  • Hudafdeling I og Allergicentret, Odense Universitetshospital, DK-5000 Odense C, Denmark. flemming.andersen@ouh.fyns-amt.dk

Abstract

A 15-year-old boy presented with a livedo reticulares-like eruption on both thighs, but more pronounced on the left. The history revealed the diagnosis: ''Laptop-thighs'' i.e. laptop-induced erythema ab igne, the result of months of daily use of the laptop while placed on the thighs. Erythema ab igne is traditionally a disease of the elderly, caused by overuse of heat sources on tender backs etc. The recent popularity of laptop computers and other electronics emitting strong heat has made erythema ab igne a problem also in younger generations.

PMID:
20184827
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Write to the Help Desk